Skip navigation
Skip navigation

Regorafenib-induced hyperammonemic encephalopathy

Kuo, James C; Parakh, Sagun; Yip, Desmond

Description

What is known and objective Regorafenib improves progression-free survival as a late-line treatment for patients with metastatic gastrointestinal stromal tumour (GIST). As a multitargeted tyrosine kinase inhibitor (TKI), the expected adverse events of regorafenib are similar to those reported with imatinib, sunitinib or sorafenib. We report the first case of hyperammonemic encephalopathy related to regorafenib in a patient with metastatic GIST. Case summary A 61-year-old man maintained on...[Show more]

CollectionsANU Research Publications
Date published: 2014
Type: Journal article
URI: http://hdl.handle.net/1885/74087
Source: Journal of Clinical Pharmacy and Therapeutics
DOI: 10.1111/jcpt.12160

Download

File Description SizeFormat Image
01_Kuo_Regorafenib-induced_2014.pdf480.18 kBAdobe PDF    Request a copy


Items in Open Research are protected by copyright, with all rights reserved, unless otherwise indicated.

Updated:  20 July 2017/ Responsible Officer:  University Librarian/ Page Contact:  Library Systems & Web Coordinator